Remote Access Proceedings of the American Mathematical Society Series B
Gold Open Access

Proceedings of the American Mathematical Society Series B

ISSN 2330-1511

   
 
 

 

Haar systems on equivalent groupoids


Author: Dana P. Williams
Journal: Proc. Amer. Math. Soc. Ser. B 3 (2016), 1-8
MSC (2010): Primary 22A22; Secondary 28C15, 46L55, 46L05
DOI: https://doi.org/10.1090/bproc/22
Published electronically: March 28, 2016
MathSciNet review: 3478528
Full-text PDF Open Access
View in AMS MathViewer New

Abstract | References | Similar Articles | Additional Information

Abstract: For second countable locally compact Hausdorff groupoids, the property of possessing a Haar system is preserved by equivalence.


References [Enhancements On Off] (What's this?)

References

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society, Series B with MSC (2010): 22A22, 28C15, 46L55, 46L05

Retrieve articles in all journals with MSC (2010): 22A22, 28C15, 46L55, 46L05


Additional Information

Dana P. Williams
Affiliation: Department of Mathematics, Dartmouth College, Hanover, New Hampshire 03755
MR Author ID: 200378
Email: dana.williams@dartmouth.edu

Keywords: Groupoid, equivalent groupoids, Haar system, imprimitivity groupoid, $\pi$-system, proper action
Received by editor(s): January 16, 2015
Received by editor(s) in revised form: May 12, 2015
Published electronically: March 28, 2016
Additional Notes: This work was supported in part by a grant from the Simons Foundation.
Communicated by: Marius Junge
Article copyright: © Copyright 2016 by the author under Creative Commons Attribution 3.0 License (CC BY 3.0)